New York, 2013Flash Flooding in New York, June 14, 2013
June 14, 2013 · NWS ALY · 6 events in 2 counties and zones
After several days of heavy rainfall from a slow moving area of low pressure, the ground was very saturated and small streams were running high. During the afternoon of Friday, June 14th, several clusters of showers and thunderstorms developed due to an upper trough over the region.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $1.0 million
- Crop damage
- None recorded
- Events
- 6
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
After several days of heavy rainfall from a slow moving area of low pressure, the ground was very saturated and small streams were running high. During the afternoon of Friday, June 14th, several clusters of showers and thunderstorms developed due to an upper trough over the region. These showers and thunderstorms moved across the same area of Schoharie County through the afternoon. As a result, flash flooding occurred. Several streets in the town of Middleburgh became impassable as streams left their banks and 450 children at a school were stranded. The town of Middleburgh and village of Schoharie were under a state of emergency. Newspaper media reported roads were damaged in the towns of Seward, Richmondville, Cobleskill, Summit, Middleburgh, Fulton, Blenheim and Conesville. Many basements in the area experienced flooding and several culverts were damaged. Media estimated that the damage would be around $1 million, with the worst damage occurring in the town of Middleburgh.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before the first event at Jun 14, 12:18 PM EST, 1 hour 36 minutes earlier.
Area forecast discussion, Jun 14, 12:18 PM EST, 1 hour 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
118 PM EDT FRI JUN 14 2013
.SYNOPSIS...
THERE WILL BE A THREAT FOR SOME SHOWERS AND ISOLATED THUNDERSTORMS
THIS AFTERNOON...AS A WEAK COLD FRONT MOVES ACROSS THE REGION.
HIGH PRESSURE WILL BUILD IN TONIGHT AND SATURDAY...HOWEVER IT WILL
SHIFT OFFSHORE SATURDAY NIGHT. CHANCES FOR SHOWERS AND POSSIBLY
SOME THUNDERSTORMS WILL RETURN FOR SUNDAY AS ANOTHER LOW PRESSURE
SYSTEM MOVES INTO THE REGION.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AS OF 1250 PM EDT...ISOLATED SHOWERS HAVE DEVELOPED ACROSS THE
HIGHER TERRAIN OF WESTERN SARATOGA CO...AND ARE HEADING SOUTH. THE
COMBINATION OF A LINGERING MID TROPOSPHERIC COLD POOL...AND LOW
LEVEL CONVERGENCE ACROSS THE REGION WITH A MORE WESTERLY SFC WIND
ACROSS CENTRAL NYS...AND N TO NE ACROSS WESTERN NEW ENGLAND...WILL
PROMOTE THE ADDITIONAL DEVELOPMENT OF ISOLATED TO SCATTERED SHOWERS
THROUGH THIS AFTERNOON. ENOUGH SFC-BASED INSTABILITY SHOULD ALSO BE
PRESENT FOR SOME EMBEDDED TSTMS...SOME OF WHICH COULD CONTAIN
LOCALLY GUSTY WINDS...HEAVY DOWNPOURS...AND EVEN SOME SMALL HAIL. IT
APPEARS THAT THESE SHOWERS AND POSSIBLE TSTMS WOULD BE MORE PROBABLE
ACROSS THE SW ADIRONDACKS...EASTERN MOHAWK VALLEY...SCHOHARIE
VALLEY/HELDERBERGS AND EASTERN CATSKILLS. WILL HAVE TO WATCH FOR
POTENTIAL TRAINING OF ANY CELLS DUE TO SUCH SATURATED GROUND
CONDITIONS.
STILL EXPECT MAX TEMPS TO REACH THE MID 70S IN VALLEYS...AND 65-70
ACROSS HIGHER ELEVATIONS.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/...
LOOKING A PERIOD OF DRY WEATHER TONIGHT THROUGH SATURDAY NIGHT.
HIGHER PRESSURE WILL BUILD IN FROM THE WEST TONIGHT AND SATURDAY.
THE RIDGE AXIS WILL REMAIN TO OUR WEST WITH THE HIGH SHIFTING TO THE
SOUTHEAST AND OFF THE COAST SATURDAY NIGHT. ALOFT THE REGION WILL BE
IN NORTHWEST FLOW.
SKIES WILL CLEAR TONIGHT AND TEMPERATURES ARE EXPECTED TO DROP TO
BELOW NORMAL IN THE 40S WITH LOWER 50S IN THE HUDSON VALLEY UP INTO
THE CAPITAL DISTRICT. SATURDAY WILL BE DRY AND SEASONABLY WARM WITH
WESTERLY WINDS PICKING UP DURING THE DAY WITH SOME GUSTS. WINDS WILL
DIMINISH SATURDAY NIGHT WITH CLOUDS ON THE INCREASE LATE AHEAD OF
OUR NEXT WEATHER SYSTEM. MODEL GUIDANCE IS NOT IN GOOD AGREEMENT AS
WE HEAD INTO SUNDAY. THE FLOW ALOFT IS EXPECTED TO BECOME ZONAL
FOR A PERIOD THEN MORE ENERGY ENTERS THE LONGWAVE TROUGH. MODELS
TYPICALLY HAVE A HARD TIME MOVING PIECES OF ENERGY THROUGH FAST
ZONAL FLOW SO THERE ARE SOME TIMING ISSUES AS A LOW APPROACHES
FROM THE NORTHWEST ALONG A BOUNDARY. HAVE CHANCE POPS FOR
CONVECTION IN FOR SUNDAY.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
ALL THE LONG RANGE MODELS INDICATED OUR REGION WILL REMAIN IN A
BROAD TROUGH DURING THIS TIME FRAME. THIS WAS A CHANGE FROM PREVIOUS
RUNS...WHERE SOME OF THE GUIDANCE INDICATED A WEAK RIDGE WOULD HAVE
SET UP.
LEANING WITH THE EUROPEAN MODEL (ECMWF)...WE ONLY INCLUDE A SLIGHT
CHANCE FOR SHOWERS AND THUNDERSTORMS AS WEAK HIGH PRESSURE LOOKS TO
BRIEFLY BUILD IN ON MONDAY. THERE WILL STILL BE SOME LINGERING
MOISTURE AND PERHAPS SOME INSTABILITY AROUND ENOUGH TO TRIGGER AN
ISOLATED THUNDERSTORM OR TWO. TEMPERATURES LOOK TO WARM TO AROUND 80
IN MOST VALLEY LOCATIONS...70S HIGHER TERRAIN.
BY TUESDAY...IT APPEARS ANOTHER UNSEASONABLY POTENT SHORT WAVE
MIGHT WORK TOWARD US FROM THE GREAT LAKES...SPAWNING A SURFACE LOW
AS WELL. THE 00Z GFS HAS PARTIALLY BACKED DOWN FROM ITS EARLIER RUN
OF DEVELOPING A DEEPER SURFACE LOW THAT WOULD HAVE TRACKED RIGHT
THROUGH OUR REGION WITH MORE RAIN. FOR THE 00Z RUN...THIS MODEL WAS
CLOSER TO THE CANADIAN AND ECMWF SOLUTION OF A WEAK NORTHERN STREAM
SURFACE LOW WITH RAINFALL MAXIMUMS NOTED TO THE NORTHWEST AND
SOUTHEAST OF OUR REGION...BUT THE AMOUNTS WERE NOT IMPRESSIVE. SINCE
THERE WAS INSTABILITY STILL NOTED ON THE LATEST GFS OVER NEARLY 1000
J/KG...WE WILL DETERMINE WITH AFTERNOON THUNDER ON TUESDAY AS WELL.
WITH MORE CLOUDS AND THE POSSIBILITY OF SHOWERS...HIGH TEMPERATURES
ON TUESDAY LOOK TO BE NOT AS WARM...HELD THE MAINLY THE 70S (SOME
MID TO UPPER 60S ACROSS PORTIONS OF THE HIGH TERRAIN.
ONE THE SHORT WAVE GOES BY...IT LOOKS TO SHARPEN THE NORTHEAST CONUS
TROUGH EVEN MORE. SINCE WE ARE ON THE NORTHWEST SIDE OF IT...HIGH
PRESSURE WILL BUILD IN FROM CANADIAN...KEEPING TEMPERATURES BELOW
NORMAL. LOOK FOR HIGHS ONLY 70-75 VALLEY LOCATIONS...60S HIGHER
TERRAIN.
BY THURSDAY IT APPEARS THAT THIS HIGH WILL MOVE QUICKLY OFF THE
SHORE LINE...ATTEMPTING A SOUTHERLY FLOW AND A SLIGHT WARMUP. A WARM
FRONT MIGHT DRAPE OVER OUR REGION BRINGING A SLIGHT CHANCE OF
SHOWERS AND THUNDERSTORMS. HIGH TEMPERATURES LOOK SIMILAR TO THOSE
OF WEDNESDAY...MAYBE A POINT OR TWO WARMER.
SO OVERALL...TEMPERATURES LOOK TO BE A LITTLE BELOW NORMAL DURING
THE EXTENDED PERIOD...WITH PRECIPITATION A LITTLE ABOVE NORMAL.
&&
.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
MAINLY VFR CONDITIONS ARE EXPECTED THROUGH SATURDAY.
AMPLE BREAKS IN THE CLOUD COVER ALONG WITH THE FINAL PASSAGE OF THE
UPPER TROUGH WILL BRING ABOUT SOME SCATTERED CONVECTION THIS
AFTERNOON. DUE TO THE SCATTERED NATURE...WE WILL PLACE VCSH AT THIS
TIME FOR THE TAF SITES. NEAR SUNSET...CONVECTION AND CLOUDS WILL
QUICKLY SUBSIDE LEAVING BEHIND A MOCLR SKY.
OVERNIGHT...DUE TO SATURATED GROUND AND WHERE PRECIP OCCURS THIS
AFTERNOON THERE IS A POTENTIAL FOR SOME FOG DEVELOPMENT. QUESTION
IS JUST HOW MUCH OF THE BOUNDARY LAYER ARE WE ABLE TO DECOUPLE FOR
MORE FOG FORMATION. FOR NOW...WE WILL PLACE VFR/MVFR VIS AND WATCH
TRENDS.
OUTLOOK...
SAT...VFR. NO SIG WX.
SUN-SUN NIGHT...MAINLY VFR. CHC SUB-VFR -SHRA.
MON-TUE...VFR. SCHC SUB-VFR -TSRA/-SHRA.
WED...VFR.
&&
.FIRE WEATHER...
THE LOW RESPONSIBLE FOR THIS LAST BOUT OF RAINFALL WILL CONTINUE TO
HEAD EASTWARD OUT TO SEA TODAY. THERE WILL BE A THREAT FOR SOME
SHOWERS AND ISOLATED THUNDERSTORMS TODAY AS A WEAK COLD FRONT MOVES
ACROSS THE REGION IN THE WAKE OF THE LOW. HIGH PRESSURE WILL BUILD
IN TONIGHT AND SATURDAY HOWEVER IT WILL SHIFT OFFSHORE SATURDAY
NIGHT. CHANCES FOR SHOWERS AND POSSIBLY SOME THUNDERSTORMS WILL
RETURN FOR SUNDAY AS ANOTHER LOW PRESSURE SYSTEM MOVES INTO THE
REGION.
&&
.HYDROLOGY...
FLOOD WATCHES HAVE BEEN CANCELLED.
GENERALLY 1 TO 3 INCHES FELL ACROSS THE FORECAST AREA WITH LESSER
AMOUNTS ACROSS THE SOUTHERN ADIRONDACKS. REFER TO PUBLIC INFORMATION
STATEMENTS FOR TOTALS.
HAVE 8 RIVER FLOOD WARNINGS IN EFFECT ACROSS FORECAST AREA. SOME
RIVERS AND CREEKS HAVE CRESTED...OTHERS ARE CRESTING AND SOME OUR
STILL ON THE RISE.
AFTER THE THREAT OF SOME SCATTERED TO ISOLATED CONVECTION TODAY
LOOKING AT DRY WEATHER TONIGHT THROUGH SATURDAY NIGHT WHICH WILL
ALLOW RIVERS...CREEKS AND STREAMS TO RECEDE.
OUR NEXT CHANCES FOR WET WEATHER WILL COME ON WEDNESDAY WITH
CHANCES FOR CONVECTION.
FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING
OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE
VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON
OUR WEBSITE.
&&
.CLIMATE...
A RECORD RAINFALL WAS SET AT ALBANY NY ON JUNE 13TH WITH 1.55 INCHES.
THE OLD RECORD WAS 1.48 INCHES SET IN 1898.
PRECIPITATION OVER THE PAST 3 WEEKS FROM MAY 21ST THROUGH JUNE 13TH.
ALBANY NY: 10.57 INCHES
GLENS FALLS NY: 7.21INCHES
POUGHKEEPSIE NY: 7.64 INCHES
BENNINGTON VT: 11.83 INCHES
PITTSFIELD MA: 10.43 INCHES
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
VT...NONE.
&&
SYNOPSIS...IAA/KL
NEAR TERM...IAA/KL/BGM
SHORT TERM...IAA
LONG TERM...HWJIV
AVIATION...BGM
FIRE WEATHER...IAA
HYDROLOGY...IAA
CLIMATE...IAA
Hazardous weather outlook, Jun 14, 8:42 AM EST, 5 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
942 AM EDT FRI JUN 14 2013
CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-151200-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
942 AM EDT FRI JUN 14 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND
SOUTHERN VERMONT.
.DAY ONE...TODAY AND TONIGHT.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW AT THIS
TIME.
ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON WITH THE
EXPECTATIONS OF THESE STORMS REMAINING BELOW SEVERE LIMITS.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
THERE IS A CHANCE OF THUNDERSTORMS TUESDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/ALBANY
In the hours before
Special weather statement, Jun 14, 12:06 PM EST, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
106 PM EDT FRI JUN 14 2013
NYZ040-047>049-051-141745-
MONTGOMERY NY-SCHOHARIE NY-WESTERN SCHENECTADY NY-
EASTERN SCHENECTADY NY-WESTERN ALBANY NY-
106 PM EDT FRI JUN 14 2013
...A STRONG THUNDERSTORM IN
EASTERN MONTGOMERY COUNTY IN EASTERN NEW YORK...
NORTHEAST SCHOHARIE COUNTY IN EAST CENTRAL NEW YORK...
WESTERN SCHENECTADY COUNTY IN EAST CENTRAL NEW YORK...
EXTREME NORTHWEST ALBANY COUNTY IN EAST CENTRAL NEW YORK...
AT 103 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF THUNDERSTORMS CAPABLE OF PRODUCING...AROUND HALF INCH
HAIL...AND HEAVY RAIN. THESE STORMS WERE LOCATED NEAR
DUANESBURG...OR ABOUT 8 MILES SOUTH OF AMSTERDAM...AND MOVING SOUTH
AT 10 MPH.
OTHER LOCATIONS INCLUDE BUT ARE NOT LIMITED TO GLENVILLE...FORT
JOHNSON AND DELANSON.
LAT...LON 4266 7409 4274 7435 4299 7426 4293 7404
TIME...MOT...LOC 1706Z 021DEG 6KT 4283 7414
Special weather statement, Jun 14, 1:21 PM EST, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
221 PM EDT FRI JUN 14 2013
NYZ040-047-048-051-141900-
MONTGOMERY NY-SCHOHARIE NY-WESTERN SCHENECTADY NY-WESTERN ALBANY NY-
221 PM EDT FRI JUN 14 2013
...A STRONG THUNDERSTORM IN
MONTGOMERY COUNTY IN EASTERN NEW YORK...
SCHOHARIE COUNTY IN EAST CENTRAL NEW YORK...
SCHENECTADY COUNTY IN EAST CENTRAL NEW YORK...
ALBANY COUNTY IN EAST CENTRAL NEW YORK...
AT 219 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...FREQUENT
LIGHTNING...AND HEAVY RAIN. THIS STORM WAS LOCATED 6 MILES NORTH OF
CENTRAL BRIDGE...OR ABOUT 12 MILES SOUTH OF FONDA...AND MOVING SOUTH
AT 15 MPH.
THE THUNDERSTORM WILL BE NEAR...
CENTRAL BRIDGE BY 240 PM EDT...
SCHOHARIE BY 250 PM EDT...
MIDDLEBURGH AND 8 MILES NORTHEAST OF BREAKABEEN BY 300 PM EDT...
IN ADDITION TO HAIL AND STRONG WINDS...CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY!
LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU
CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
LAT...LON 4252 7423 4251 7447 4285 7436 4283 7425
TIME...MOT...LOC 1821Z 005DEG 15KT 4278 7431
Flash Flood, Schoharie
- When
- June 14, 1:54 PM EST to 5:30 PM EST
- Where
- Schoharie County, 0.56 mi ESE of Schoharie to 0.48 mi SE of Schoharie
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 42.668, -74.309
Roads were closed within the village of Schoharie due to flash flooding. A state of emergency was declared and travel was strongly discouraged due to debris blocking roadways within the village.
Flash Flood, Schoharie
- When
- June 14, 1:59 PM EST to 5:30 PM EST
- Where
- Schoharie County, 0.9 mi E of Middleburg to 1.32 mi ESE of Middleburg
- Cause
- Heavy Rain
- Property damage
- $1.0 million
- Reported by
- Public
- Coordinates
- 42.598, -74.333
Several roads throughout Middleburgh were closed or washed out due to flash flooding. Nearly 450 children at a school were stranded due to the flooding, as several small streams overflowed their banks. Much of Route 145 (Main Street) was closed. Debris clogged small streams and many basements had water in them.
Flash Flood, Schoharie
- When
- June 14, 3:22 PM EST to 6:00 PM EST
- Where
- Schoharie County, 0.12 mi W of Mineral Spgs to 0.13 mi E of Mineral Spgs
- Cause
- Heavy Rain
- Reported by
- Social Media
- Coordinates
- 42.680, -74.472
Roads were reported closed at the intersection of Routes 7 and Barnerville road 1 mile east of Cobleskill due to flash flooding.
Flash Flood, Schoharie
- When
- June 14, 3:30 PM EST to 6:00 PM EST
- Where
- Schoharie County, 0.66 mi E of Leesville to 0.67 mi ENE of Leesville
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 42.801, -74.617
Roads were reportedly closed in Sharon Springs due to flash flooding.
Flash Flood, Montgomery
- When
- June 14, 4:00 PM EST to 6:00 PM EST
- Where
- Montgomery County, 2.43 mi SSW of Sprakers to 2.48 mi SSW of Sprakers
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 42.848, -74.519
Several roads were reportedly closed near Flat Creek due to flash flooding.
Flash Flood, Schoharie
- When
- June 14, 4:15 PM EST to 6:00 PM EST
- Where
- Schoharie County, 0.47 mi ESE of Richmondville to 0.54 mi ENE of Richmondville
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 42.627, -74.562
Multiple roads were reportedly closed in Richmondville due to flash flooding. A landslide was reported near State Route 10 due to the flooding as well.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flood in Iowa, June 14 to 15, 2013$1.5 million · 2 in hail · 41 events
- Flooding in Iowa, June 14 to 17, 2013$1.0 million · 4 events
- Hail and Damaging Winds in Nebraska, June 14, 2013$280,000 · 1.5 in hail · 8 events
- Hail in Iowa, June 14, 2013$90,000 · 1.5 in hail · 3 events
- Flood in Massachusetts, June 14, 2013$40,000 · 1 event
- Tornado and Flash Flooding in Texas, June 14 to 15, 2013$25,000 · EF0 · 5 events
- Hail and Damaging Winds in Kansas, June 14 to 16, 2013$3,000 · 1.5 in hail · 14 events
- Flash Flood and Hail in Nebraska, June 14, 20131.75 in hail · 13 events
- Hail and Damaging Winds in Florida, June 14, 201350 kt wind · 7 events
- Hail in Iowa, June 14, 20131.5 in hail · 6 events
- Waterspouts in Gulf of Mexico, June 14, 20134 events
- Damaging Winds in North Dakota, June 14, 201354 kt wind · 4 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 454226, 454227, 454234, 454249, 454251, 454253.